Quick search
Go!

λ-CENTRAL BMO ESTIMATES FOR MULTILINEAR COMMUTATORS OF SINGULAR INTEGRAL OPERATOR ON SPACES OF HOMOGENEOUS TYPE


CHENG YUE, HUANG CHUANGXIA AND LIU LANZHE
1. College of Mathematics, Changsha University of Science and
Technology, Changsha, 410077, P.R.of CHINA,
e-mail: chengyuetiger@sina.com
2. College of Mathematics, Changsha University of Science and
Technology, Changsha, 410077, P.R.of CHINA,
e-mail: cxiahuang@126.com
3. College of Mathematics, Changsha University of Science and Technology,
Changsha, 410077, P.R.of CHINA,
e-mail: lanzheliu@163.com

Issue:

SSRSMI, Number 2, Volume XXII

Section:

Volume 22, Number 2

Abstract:

In this paper, we establish λ -central BMO estimates for the multilinear commutator related to the singular integral operator in central Morrey spaces on homogeneous spaces.

Keywords:

multilinear commutator, singular integral operator, λ-central space, space of homogeneous type.

Code [ID]:

SSRSMI20120222V22S01A0013 [0003806]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacău